# SDR WX0A2022021674001

- Difficulty date: February 2, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 51,974 hours, 37,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0011:   32779-02       ON EXTERNAL FUSELAGE SKIN AT FR 14 AND STGR 13 RH AREA, SUSPECTED CRACK. / EXTERNAL FUSELAGE SKIN AT FR14 AND BETWEEN Z+780 (STR14R AREA) AND Z+950 (STR15R) REPAIRED AS PER AIRBUS TD/81022810/015/2022#A AND APPROVED BY AIRBUS RDAF 81022810/007/2022#A AND COMPLY WITH ALLEGIANT ERO# R5311-0141. REPAIR LIFE OR LIMITATION OF 6 MONTHS AS PER RDAF 81022810/007/2022#A. SEE AWS FOR STEPS DETAILS AND FOR NDT REPORT MWO:50275-2 AND 50275-4."
